I have Myeloma and having been in remission for almost a year, I am now taking Lenalidomide, ixazomib and Dexi plus all the extras. I have completed the first month and all is going well, but I feel really rubbish. Has anyone else been / or is on this treatment and if so when am I likely to feel human again?
Hi @Chrissy. I’m sure there will be lots of people on the forum who can share their experiences. Side effects can be really rubbish can’t they. Take care of yourself X
Hi @Chrissy yes, side effects and feeling rubbish are rotten
I expect your treatment regime does really take it out of you, emotionally, physically and practically and for me then my fatigue sets in which makes me feel really rubbishy.
I hope someone else will be able to share their experiences.
We are here to support you and if you would like to talk to someone at Blood Cancer UK their support line details are above.
Be kind to yourself and I hope that you feel human again soon.
please keep posting.
After nearly 4 years of a good partial remission for myeloma I started a new regime of DVD 3 weeks ago after relapsing
So far I have tolerated it well though it comes with the usual vertigo headaches dry mouth neuropathy fatigue shakes etc
Usually chemo week off gives the body a chance to recover
Each cycle will get harder as the myeloma is treated
My advice is to eat well drink plenty of water and keep active
@2DB it sounds to me that your side effects are really rotten and if each cycle is going to get harder you might need support from us and the Blood Cancer UK support line.
We are here for you and you can say how it really is with us.
Look after yourself and please keep posting.
Hi @2DB I’ve got Myeloma too and have been in remission for over 2 years with no ongoing treatment, so I guess I’ve got away lightly. Hope the situation improves for you but as @Erica said we are all here to support you.
Thanks for the comments. Some days are better than others but it doesn’t help that I have other health issues and seem to spend half my time with different appointments at the hospital. I have also been on antidepressants for almost a year. I do try to keep active, going for walks and doing exercises but I have little appetite. I do drink a lot of water though
Hi @Chrissy I certainly know what you mean about other health issues and I joke that I have been under every department at the hospital apart from maternity!!!
get my oncol, heama, dema, rheuma - tologies mixed up sometimes.
It sounds as if you are doing everything you can to keep yourself active and you are doing really well, I am impressed.
Be kind to yourself and please keep posting.
If you fancy a chat with the Blood Cancer UK support line they are there for you.